MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 10 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 10 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-41-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical adverse event received for periprosthetic joint infection.Event is serious and is considered severe.Event is not related to device and is related to procedure.Date of implantation: (b)(6) 2021.Date of event (onset): (b)(6) 2021.(right knee) treatment: diagnostic intervention - aspiration of right knee for cultures ; iv antibiotics for 6 weeks.\; surgical intervention - i&d of knee with insert exchange, on (b)(6) 2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 10 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12576582
Report Number1818910-2021-21942
Device Sequence Number14275013
Product Code JWH
UDI-Device Identifier10603295050636
UDI-Public10603295050636
Combination Product (Y/N)N
Initial Reporter StateMN
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-41-006
Device Catalogue Number151641006
Device Lot NumberJ2351U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 10 6MM; ATTUNE PS FEM RT SZ 10 CEM; UNKNOWN BONE CEMENT (COMPETITOR); UNKNOWN BONE CEMENT (COMPETITOR); ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FB INSRT SZ 10 6MM; ATTUNE PS FEM RT SZ 10 CEM; UNKNOWN BONE CEMENT (COMPETITOR); UNKNOWN BONE CEMENT (COMPETITOR)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight83